# SDR DALA2016121409831

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CLIP AT STA Y=1022 BTW LONG 16L AND LONG 17L. FRAME CLIP WAS REPLACED PER DWG 9912243 REV JS, SRM 51-41-02 AND 51-41-05.
